MathSciNet Relay Station
MathSciNet bibliographic data
MR2136668 32Q60 (32H02)
Coupet, Bernard; Gaussier, Hervé; Sukhov, Alexandre Fefferman's mapping theorem on almost complex manifolds in complex dimension two. Math. Z. 250 (2005), no. 1, 59–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement